# SDR ASAA9740056

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Part number: C22102249001
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION, THE FORWARD LAVATORY FLOOR PAN WAS FOUND DAMAGED/CORRODED AT THE LOWER AFT WALL TO THE FLOOR JOINT AND ALONG DOOR OPENING.  REPAIRED PER EA 2540-01026.  TT:  16,604 HOURS.  TC: 8,816.  (X)
